INTRO Hello from the Philippines!

Joined
Jul 9, 2026
Messages
10
Reaction score
1
Location
Na
Hi everyone! I'm a 27-year-old female dealing with PCOS and currently pre-diabetic, and my weight right now is 127kg. For at least 4 months I've been using Tirzepatide on and off. My first dose was in November 2025, and during those initial weeks it worked really well for me. A few months in, though, I began experiencing depression and had no drive to work out. Before this, I used to be at the gym nearly every day, but since starting tirzepatide I've completely lost my motivation, and getting myself to the gym feels like forcing something I don't want to do. I'm honestly unsure how to handle this, and I'm still continuing Tirzepatide at 7.5mg. I changed suppliers, and next week I'll find out whether things get better.
 
RaisingParrot6909 said:

Hi everyone! I'm a 27-year-old female dealing with PCOS and currently pre-diabetic, and my weight right now is 127kg. For at least 4 months I've been using Tirzepatide on and off. My first dose was in November 2025, and during those initial weeks it worked really well for me. A few months in, though, I began experiencing depression and had no drive to work out. Before this, I used to be at the gym nearly every day, but since starting tirzepatide I've completely lost my motivation, and getting myself to the gym feels like forcing something I don't want to do. I'm honestly unsure how to handle this, and I'm still continuing Tirzepatide at 7.5mg. I changed suppliers, and next week I'll find out whether things get better.
The biggest takeaway I've gotten from peps—Tirzepatide in particular—is that you have to stay consistent. You only jab once a week. What made you decide to take a break?
 
That sounds like it could be Anhedonia. It might be worth taking another look at your dosage, and checking whether a smaller dose would be effective for you.
 
kim4peps said:

RaisingParrot6909 said:

Hi everyone! I'm a 27-year-old female dealing with PCOS and currently pre-diabetic, and my weight right now is 127kg. For at least 4 months I've been using Tirzepatide on and off. My first dose was in November 2025, and during those initial weeks it worked really well for me. A few months in, though, I began experiencing depression and had no drive to work out. Before this, I used to be at the gym nearly every day, but since starting tirzepatide I've completely lost my motivation, and getting myself to the gym feels like forcing something I don't want to do. I'm honestly unsure how to handle this, and I'm still continuing Tirzepatide at 7.5mg. I changed suppliers, and next week I'll find out whether things get better.
The biggest takeaway I've gotten from peps—Tirzepatide in particular—is that you have to stay consistent. You only jab once a week. What made you decide to take a break?
After I increased my dose, I experienced intense nausea, vomiting, and diarrhea, so I paused for a while. It got so bad that I felt like I was going to die.
 
skinny_oneday said:

That sounds like it could be Anhedonia. It might be worth taking another look at your dosage, and checking whether a smaller dose would be effective for you.
I've moved to a different supplier at this point, which costs a fair bit, but after my injection it seems to be doing the job, unlike what I got from the suppliers I used before.
 
RaisingParrot6909 said:

kim4peps said:

RaisingParrot6909 said:

Hi everyone! I'm a 27-year-old female dealing with PCOS and currently pre-diabetic, and my weight right now is 127kg. For at least 4 months I've been using Tirzepatide on and off. My first dose was in November 2025, and during those initial weeks it worked really well for me. A few months in, though, I began experiencing depression and had no drive to work out. Before this, I used to be at the gym nearly every day, but since starting tirzepatide I've completely lost my motivation, and getting myself to the gym feels like forcing something I don't want to do. I'm honestly unsure how to handle this, and I'm still continuing Tirzepatide at 7.5mg. I changed suppliers, and next week I'll find out whether things get better.
The biggest takeaway I've gotten from peps—Tirzepatide in particular—is that you have to stay consistent. You only jab once a week. What made you decide to take a break?
After I increased my dose, I experienced intense nausea, vomiting, and diarrhea, so I paused for a while. It got so bad that I felt like I was going to die.
That sounds incredibly rough. With side effects that bad, hitting the gym isn't happening.

If you posted how you've been dosing across those 4 months, the folks here with more experience could maybe weigh in on ways to steer clear of that going forward.

Hope things are improving for you!
 
pepthaides said:

RaisingParrot6909 said:

kim4peps said:

RaisingParrot6909 said:

Hi everyone! I'm a 27-year-old female dealing with PCOS and currently pre-diabetic, and my weight right now is 127kg. For at least 4 months I've been using Tirzepatide on and off. My first dose was in November 2025, and during those initial weeks it worked really well for me. A few months in, though, I began experiencing depression and had no drive to work out. Before this, I used to be at the gym nearly every day, but since starting tirzepatide I've completely lost my motivation, and getting myself to the gym feels like forcing something I don't want to do. I'm honestly unsure how to handle this, and I'm still continuing Tirzepatide at 7.5mg. I changed suppliers, and next week I'll find out whether things get better.
The biggest takeaway I've gotten from peps—Tirzepatide in particular—is that you have to stay consistent. You only jab once a week. What made you decide to take a break?
After I increased my dose, I experienced intense nausea, vomiting, and diarrhea, so I paused for a while. It got so bad that I felt like I was going to die.
That sounds incredibly rough. With side effects that bad, hitting the gym isn't happening.

If you posted how you've been dosing across those 4 months, the folks here with more experience could maybe weigh in on ways to steer clear of that going forward.

Hope things are improving for you!
It hit me pretty hard, yet I went ahead and tried it anyway. I'm still in the wait-and-see stage, since today marks my first dose increase again, this time with my new one. Now at 7.5mg, whereas for the past 5 weeks I had been sitting at roughly 5mg
 
Back
Top